JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Module-theoretic Characterizations of Strongly t-linked Extensions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 1,  2013, pp.25-35
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.1.25
 Title & Authors
Module-theoretic Characterizations of Strongly t-linked Extensions
Kim, Hwankoo; Kwon, Tae In;
  PDF(new window)
 Abstract
In this paper, we introduce and study the concept of "strongly -linked extensions", which is a stronger version of -linked extensions of integral domains. We show that for an extension of Prfer -multiplication domains, this concept is equivalent to that of "-faithfully flat".
 Keywords
(strongly) t-linked;w-faithfully flat;w-flat;PvMD;
 Language
English
 Cited by
1.
On S-strong Mori domains, Journal of Algebra, 2014, 416, 314  crossref(new windwow)
2.
Integral Domains in which Every Nonzerot-Locally Principal Ideal ist-Invertible, Communications in Algebra, 2013, 41, 10, 3805  crossref(new windwow)
 References
1.
D. D. Anderson, E. Houston, and M. Zafrullah, t-linked extension, the t-class group, and Nagata's theorem, J. Pure Appl. Algebra, 86(1993), 109-124. crossref(new window)

2.
N. Bourbaki, Commutative Algebra. Springer-Verlag, New York, 1989.

3.
S. Caenepeel and A. Verschoren, A relative version of the Chase-Harrison-Rosenberg sequence, J. Pure Appl. Algebra, 41(1986), 149-168. crossref(new window)

4.
G. W. Chang, Strong Mori domains and the ring $D[X]_{Nv}$ , J. Pure Appl. Algebra, 197(2005), 293-304. crossref(new window)

5.
G. W. Chang, The w-integral closure of integral domains, J. Algebra, 295(2006), 195-210.

6.
G. W. Chang, Characterizations of *-cancellation ideals of an integral domain, Comm. Algebra, 37(2009), 3309-3320. crossref(new window)

7.
D. E. Dobbs, E. G. Houston, T. G. Lucas, and M. Zafrullah, t-linked overrings and Prufer v-multiplication domains, Comm. Algebra, 17(1989), 2835-2852. crossref(new window)

8.
D. E. Dobbs, E. G. Houston, T. G. Lucas, M. Roitman, and M. Zafrullah, On t-linked overrings, Comm. Algebra, 20(1992), 1463-1488. crossref(new window)

9.
L. Fuchs and L. Salce, Modules over Non-Noetherian Domains, Mathematical Surveys and Monographs, 84, AMS, Providence, RI, 2001.

10.
R. Gilmer, Multiplicative Ideal Theory, Queen's Papers in Pure and Applied Mathematics; Queen's University, Vol 90 Kingston, Ontario, 1992.

11.
S. Glaz and W. V. Vasconcelos, Flat ideals. II, Manuscripta Math., 22(1977), 325-341. crossref(new window)

12.
H. Kim, Kaplansky-type theorems, Kyungpook Math. J., 40(2000), 9-16.

13.
H. Kim, Module-theoretic characterizations of t-linkative domains, Comm. Algebra, 36(2008), 1649-1670. crossref(new window)

14.
H. Kim and T. I. Kwon, Locally polynomial rings over PvMD's, Kyungpook Math. J., 45(2005), 131-135.

15.
M. Orzech, Divisorial modules and Krull morphisms, J. Pure Appl. Algebra, 25(1982), 327-334. crossref(new window)

16.
A. Smet and A. Verschoren, The strong (PDE) condition, Quaestiones Mathematicae, 23(2000), 495-505. crossref(new window)

17.
F. Wang, w-dimension of domains, II, Comm. Algebra, 29(2001), 2419-2428. crossref(new window)

18.
F. Wang, On induced operations and UMT-domains, Sichuan Shifan Daxue Xuebao Ziran Kexue Ban, 27(2004), 1-9.

19.
F. Wang, Foundations of Commutative Ring Theory, preprint.

20.
F. Wang and R. L. McCasland, On w-modules over strong Mori domains, Comm. Algebra, 25(1997), 1285-1306. crossref(new window)

21.
F. Wang and R. L. McCasland, On strong Mori domains, J. Pure Appl. Algebra, 135(1999), 155-165. crossref(new window)

22.
H. Yin, F. Wang, X. Zhu, and Y. Chen, w-modules over commutative rings, J. Korean Math. Soc., 48(2011), 207-222. crossref(new window)

23.
X. Zhu, Torsion theory and finite normalizing extensions, J. Pure Appl. Algebra, 176(2002), 259-273. crossref(new window)